# SDR HEEA954473

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 38399330
- Condition: Stuck
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STUCK AT 20MPH.  TIME SINCE REPAIR 19:50.
